# SDR AALA20100203DFW01

- Difficulty date: February 2, 2010
- Submitted: July 23, 2010
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- Aircraft time: 50,597 hours, 17,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT LEFT NUMBER FOUR DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY EXIT LIGHT AT LEFT NUMBER FOUR DOOR.  OPS CHECKS NORMAL.
